# SDR AALA202104159016

- Difficulty date: March 29, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A321-231
- Aircraft serial: 6569
- Aircraft time: 19,754 hours, 7,599 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240007
- Part serial: RFM12028
- Condition: Defective
- Location: Pax Door
- Part time: 19,754 hours, 7,599 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:PASSENGER / CREW DOOR 831 DAMPER DOES NOT WORK CORRECTLY. REPLACED DAMPER PER AMM 52-11-14-400-001-A..
